# SDR CNMA20070002

- Difficulty date: January 7, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,030 hours, 23,495 cycles
- Engine: Ge CF650C2
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG NR 3 FIRE WARNING LOOP A AND B ILLUMINATED AFTER TAKE OFF.  EXTINGUISHED AT THRUST REDUCTION.  REPLACED WIRE HARNESS IN NR 3 ENG IAW MM 20-30.  OPS CK NORM. C/W INSP OF NR 3 ENG IAW 07-005 ENG RUN UP, OPS CHECK NORMAL IAW JRH.
